Symptom experience after discontinuing use of estrogen plus progestin

Judith K. Ockene, David H. Barad, Barbara B. Cochrane, Joseph C. Larson, Margery Gass, Sylvia Wassertheil-Smoller, Jo Ann E. Manson, Vanessa M. Barnabei, Dorothy L. Lane, Robert G. Brzyski, Milagros C. Rosal, Judy Wylie-Rosett, Jennifer Hays

Research output: Contribution to journalComment/debate

Original languageEnglish (US)
Pages (from-to)804-806
Number of pages3
JournalObstetrical and Gynecological Survey
Volume60
Issue number12
DOIs
StatePublished - Dec 2005
Externally publishedYes

ASJC Scopus subject areas

  • Obstetrics and Gynecology

Cite this

Ockene, J. K., Barad, D. H., Cochrane, B. B., Larson, J. C., Gass, M., Wassertheil-Smoller, S., Manson, J. A. E., Barnabei, V. M., Lane, D. L., Brzyski, R. G., Rosal, M. C., Wylie-Rosett, J., & Hays, J. (2005). Symptom experience after discontinuing use of estrogen plus progestin. Obstetrical and Gynecological Survey, 60(12), 804-806. https://doi.org/10.1097/01.ogx.0000189151.85747.82